# SDR HNAA2019052900152

- Difficulty date: May 27, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 44,730 hours, 40,611 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, N
- Precautionary procedure: O

## Discrepancy

649     30-41  1912633  27MAY19  RIC  CLOSE W/S HT 2 EICAS ASSOCIATED W/ BURN SMELL, SELECTED W/S HT 2 OFF, WAITED, SELECTED ON AND ODOR INTENSIFIED  FACT  27MAY19  18:32  RIC  INSPECT FLT DECK FOR DEFECTS IAW FIM 21-20-00-810-801-A. NO DEFECTS NOTED. PERF W/S HT OPS CHK IAW AMM 30-42-00-700-801-A. OPS CHECK GOOD OKAY FOR SERVICE AT THIS TIME.
